Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalizations of the normal basis theorem
University West, Department of Technology, Mathematics and Computer Science.
University West, Department of Technology, Mathematics and Computer Science. University West, Department of Engineering Science, Division of Mathematics, Computer and Surveying Engineering.ORCID iD: 0000-0001-6594-7041
2004 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 94, p. 5p. 185-190Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 94, p. 5p. 185-190
Keywords [sv]
Abstrakt algebraisk geometri
National Category
Mathematical Analysis
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-75OAI: oai:DiVA.org:hv-75DiVA, id: diva2:208173
Available from: 2009-03-16 Created: 2009-03-16 Last updated: 2020-04-02Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Lundström, Patrik

Search in DiVA

By author/editor
Björkholdt, EliseLundström, Patrik
By organisation
Department of Technology, Mathematics and Computer ScienceDivision of Mathematics, Computer and Surveying Engineering
In the same journal
Mathematica Scandinavica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 193 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf